# SDR AALA202210047015

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 53,051 hours, 36,215 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: D92510272320000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF TASK CARD 26T12053007, 80VU RACK INSPECTIONS MAINTENANCE FOUND CENTRAL POST ATTACH FITTING / BRACKET CRACKED ON 3RD SHELF FROM THE BOTTOM. REPLACED CENTRAL POST ATTACH FITTING / BRACKET PER EA 339511.
